The area distribution of solar magnetic bright points

Crockett, PJ, Mathioudakis, M, Jess, DB, Shelyag, Sergiy, Keenan, FP and Christian, DJ 2010, The area distribution of solar magnetic bright points, Astrophysical Journal Letters, vol. 722, no. 2, doi: 10.1088/2041-8205/722/2/L188.

Attached Files
Name Description MIMEType Size Downloads

Title The area distribution of solar magnetic bright points
Author(s) Crockett, PJ
Mathioudakis, M
Jess, DB
Shelyag, SergiyORCID iD for Shelyag, Sergiy
Keenan, FP
Christian, DJ
Journal name Astrophysical Journal Letters
Volume number 722
Issue number 2
Publisher IOP Publishing
Place of publication Bristol, Eng.
Publication date 2010-10-20
ISSN 2041-8205
DOI 10.1088/2041-8205/722/2/L188
Field of Research 0201 Astronomical And Space Sciences
HERDC Research category CN.1 Other journal article
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 37 times in TR Web of Science
Scopus Citation Count Cited 38 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 93 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 02 Nov 2018, 14:20:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact